# SDR ABXA010546

- Difficulty date: October 8, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 9919619503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 737 WAS CRACKED ON THE FORWARD UPPER FLANGE BETWEEN THE OUTBOARD FASTENERS. FRAME WAS REPLACED ON JOB CARD E.A. 53400326-001-3.
